University Links: Home Page | Site Map
Covenant University Repository

On Existence of Solution for Impulsive Perturbed Quantum Stochastic Differential Equations and the Associated Kurzweil Equations

Bishop, S.A. and Agboola, O.O. (2014) On Existence of Solution for Impulsive Perturbed Quantum Stochastic Differential Equations and the Associated Kurzweil Equations. International Journal of Research in Applied, Natural and Social Sciences (IMPACT: IJRANSS), 2 (1). pp. 51-60. ISSN 2321-8851

[img] PDF
Download (124Kb)

Abstract

Existence of solution of impulsive Lipschitzian quantum stochastic differential equations (QSDEs) associated with the Kurzweil equations are introduced and studied. This is accomplished within the framework of the Hudson-Parthasarathy formulation of quantum stochastic calculus and the associated Kurzweil equations. Here again, the solutions of a QSDE are functions of bounded variation, that is they have the same properties as the Kurzweil equations associated with QSDEs introduced in [1, 4]. This generalizes similar results for classical initial value problems to the noncommutative quantum setting.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 24 Jan 2014 10:56
Last Modified: 24 Jan 2014 10:56
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2049

Actions (login required)

View Item View Item